MAUDE Adverse Event Report: PENTAX Medical Corporation PENTAX Medical; SLIM COLONOSCOPE i20c SERIES

PENTAX Medical Corporation PENTAX Medical; SLIM COLONOSCOPE i20c SERIES
Model Number EC34-i20cL
Medical Device Problem Code Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Video image failure(shadow in image).
 
Additional Manufacturer Narrative
Effective august 1, 2026, mdr-related activities and responsibilities were transferred to pentax medical corporation as part of a corporate restructuring.This report is being submitted by pentax medical corporation.In accordance with 21 cfr 803.3(m), because this corporate restructuring does not affect the manufacturing site, the fda registration number previously assigned for this site (#9610877) continues to be used.The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the cmos module with drive pcb shadow in image.Based on the result, we concluded that it was caused due to the excessive force applied on the cmos module with drive pcb.In addition, our technician confirmed that the lcb distal cover glass cracked, the remote control button(4) leak, the remote control button(4) cut, and the cmos module with drive pcb objective lens cracked; however, these defects are not the main cause, and/or irrelevant to the alleged complaint.Based on the technical report "hr-rpt-0586(image failure)" and/or the risk analysis results, it was evaluated to submit mdr.

Brand Name
PENTAX Medical
Common Device Name
SLIM COLONOSCOPE i20c SERIES
Manufacturer (Section D)
PENTAX Medical Corporation
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
PENTAX Medical Corporation
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
paresh patel
3 paragon drive
montvale, NJ 07645
+1(800)431-5880
MDR Report Key50942350
Report Number9610877-2026-52028
Device Sequence Number18516188
Product Code FDS
UDI-Device Identifier04961333356416
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K241213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC34-i20cL
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown